# SDR AALA20101009TUL01

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 29,193 hours, 12,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL UPPER AFT CORNER OF LEFT FWD PASSENGER/SERVICE DOOR HAS DAMAGE.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR PER IAW EA B737-52-013465 AND SRM 52-00-01-2R REPAIR 2.
